# SDR MWEA020603

- Difficulty date: September 25, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 73,150 hours, 61,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 53725
- Condition: Broken
- Location: Lav Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR TOP AFT LATCH SURFACE BROKEN (AIRCRAFT SIDE).  --  TRIMMED OUT DAMAGE TO DOUBLER, FABRICATED AND INSTALLED DOUBLER.
